# SDR IPXA2021020165141

- Difficulty date: January 11, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO FLOOR BEAM IS CRACKED AT STA 6-70, X=57.5 AND Z= -98.  REPAIRED CRACKED FLOOR BEAM AT STA 6-70, X=57.5 AND Z= -98 IAW SRM 53-40-51 REPAIR 1 FIG 201.  MAJOR
